Nausea with Orencia

Options

Hi I am new here and would appreciate if someone could let me know what their thoughts are. I just started Orencia injections this week. Now it is Christmas Day and I find myself too sick to go out. Is this temporary with Orencia and does it last long. Or is there anything you can do to make it better? Thank you and Happy Christmas

Comments

  • noddingtonpete
    noddingtonpete Moderator Posts: 1,113
    Options

    Hello @Gerry52 and welcome to the Community. Seasons Greetings. We are a friendly and supportive group and I hope that will be your experience as well.

    I understand that you have Rheumatoid Arthritis and have been prescribed Orencia (Abatacept) and wondering if feeling nausea is normal. I think it takes a while to adjust to new treatments and looking at the factsheet below from our website then yes it can be a side effect. I don't take this myself but no doubt others who do take it will connect with you to share their thoughts and experiences.

    Hang in there as most likely the effects will subside, but if not get back in touch with your consultant after the hols. Please keep posting and let us know how you are getting on and I am sure that others will connect with you to share their support and experience as well

    With very best wishes

    Peter (Moderator)

    Need more help? - call our Helpline on0800 5200 520Monday to Friday 9am to 6pm

  • Gerry52
    Gerry52 Member Posts: 3
    Options

    Hi Peter

    thank you for your kind reply. I hope you are correct and this will start to subside. I am most interested to hear other peoples thoughts on Orencia.

    This is an excellent forum for discussion and thank you for accepting me.

    Gerry52